Advertisement

Journal of Mathematical Sciences

, Volume 157, Issue 4, pp 573–583 | Cite as

On extremal decomposition problems

  • V. N. Dubihin
  • D. A. Kirillova
Article

The capacity approach and symmetrization method arc adapted to some extremal decomposition problems on the unit disk or an annulus. The problems on the maximum product of the interior radii of pairwise nonoverlapping domains and the maximum product of the Robin radii of such domains are considered. New invariants with respect to the Möbius transformations of the Riemann sphere are introduced. In particular, for these invariants problems on extremal decomposition with free poles on the unit circle are investigated. Bibliography: 19 titles.

Keywords

Russia Apply Mathematic Unit Circle Unit Disk Maximum Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. V. Kuz’mina, “Methods of geometric function theory. II,” Algebra Analiz, 9, No. 5, 1–50 (1997).MathSciNetGoogle Scholar
  2. 2.
    G. V. Kuz’mina, “An extremal metric approach to some problems on extremal decomposition,” Zap. Nauchn. Semin. POMI, 337, 191–211 (2006).MATHGoogle Scholar
  3. 3.
    G. V. Kuz’mina, “On symmetric configurations in some problems on extremal decomposition,” Zap. Nauchn. Semin. POMI, 350, 160–172 (2007).Google Scholar
  4. 4.
    E. G. Emel’yanov, “On quadratic differentials on multiply connected domains that are perfect squares,” Zap. Nauchn. Semin. POMI, 337, 113–133 (2006).MATHGoogle Scholar
  5. 5.
    E. G. Emel’yanov, “On quadratic differentials on multiply connected domains that are perfect squares. II,” Zap. Nauchn. Semin. POMI, 350, 40–51 (2007).Google Scholar
  6. 6.
    A. K. Bakhtin, “Piecewise separating transformation and extremal problems with free poles,” Dokl. Ross. Akad. Nauk, 405, No. 2, 151–153 (2005).MathSciNetGoogle Scholar
  7. 7.
    A. K. Bakhtin, “Bounds for certain functionals for open sets,” Nelin. Kolyv., 8, No. 2, 147–153 (2005).MATHMathSciNetGoogle Scholar
  8. 8.
    V. N. Dubinin, “The symmetrization method in problems on nonoverlapping domains,” Mat. Sb., 128, No. 1, 110–123 (1985).MathSciNetGoogle Scholar
  9. 9.
    V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable,” Usp. Mat. Nauk, 49, No. 1, 3–76 (1994).MathSciNetGoogle Scholar
  10. 10.
    V. N. Dubinin, “Reduced modules of open sets in the theory of analytic functions,” Dokl. Ross. Akad. Nauk, 363, No. 6, 731–734 (1998).MATHMathSciNetGoogle Scholar
  11. 11.
    V. N. Dubinin, “Generalized condensers and the asymptotics of their capacities under degeneration of some plates,” Zap. Nauchn. Semin. POMI, 302, 38–51 (2003).Google Scholar
  12. 12.
    V. N. Dubinin, “Capacities of condensers, generalizations of Grötzsch lemmas, and symmetrization," Zap. Nauchn. Semin. POMI, 337, 73–100 (2006).MATHGoogle Scholar
  13. 13.
    P. P. Kufarev, “On the question of conformal mappings of complementary domains,” Dokl. Akad. Nauk SSSR, 73, 881–884 (1950).MATHMathSciNetGoogle Scholar
  14. 14.
    W. K. Hayman, Multivalent Functions, Cambridge Univ. Press, Cambridge (1994).MATHGoogle Scholar
  15. 15.
    L. V. Kovalev, “Monotonicity of the generalized reduced module," Zap. Nauchn. Semin. POMI, 276, 219–236 (2001).MathSciNetGoogle Scholar
  16. 16.
    V. N. Dubinin and N. V. Eyrikh, “The generalized reduced module,” Dal’nevost. Mat. Zh., 3, No. 2, 150–164 (2002).Google Scholar
  17. 17.
    G. V. Kuz’mina, “On the problem of the maximum of the product of the conformal radii of nonoverlapping domains,” Zap. Nauchn. Semin. LOMI, 100, 131–145 (1980).MATHMathSciNetGoogle Scholar
  18. 18.
    V. N. Dubinin, “On the maximum of a conformal invariant,” Preprint DVO Akad. Nauk SSSR, Inst. Appl. Math., Vladivostock (1990).Google Scholar
  19. 19.
    G. V. Kuz’mina, “Problems on extremal decomposition of the Riemann sphere,” Zap. Nauchn. Semin. LOMI, 185, 72–95 (1990).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.lnstitute of Applied MathematicsFar-Eastern Branch of the Russian Academy of SciencesVladivostockRussia
  2. 2.Far-Eastern State Social-Humanitary AcademyBirobidjanRussia

Personalised recommendations